# SDR ASOA201001576

- Difficulty date: October 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N934EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 12,775 hours, 11,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS CRACKED ON THE LT WINDSCREEN.  R & R CRACKED LT WINDSCREEN EMERG EXIT LIGHT LENS IAW MM 32-51-13-400-801.  (CLOSED)
